Folgen
Tobias Jäger
Titel
Zitiert von
Zitiert von
Jahr
Linearization of conservative toral homeomorphisms
T Jäger
Inventiones mathematicae 176 (3), 601-616, 2009
802009
Towards a classification for quasiperiodically forced circle homeomorphisms
TH Jäger, J Stark
Journal of the London Mathematical Society 73 (3), 727-744, 2006
582006
Quasiperiodically forced interval maps with negative Schwarzian derivative
TH Jäger
Nonlinearity 16 (4), 1239, 2003
572003
The creation of strange non-chaotic attractors in non-smooth saddle-node bifurcations
TH Jäger
(No Title), 2009
562009
On the structure of strange non-chaotic attractors in pinched skew products
TH Jäger
Ergodic theory and Dynamical systems 27 (2), 493-510, 2007
532007
How chaotic are strange non-chaotic attractors?
P Glendinning, TH Jäger, G Keller
Nonlinearity 19 (9), 2005, 2006
462006
Strange non-chaotic attractors in quasiperiodically forced circle maps
T Jäger
Communications in Mathematical Physics 289 (1), 253-289, 2009
442009
Nonautonomous saddle-node bifurcations: Random and deterministic forcing
V Anagnostopoulou, T Jäger
Journal of Differential Equations 253 (2), 379-399, 2012
302012
The concept of bounded mean motion for toral homeomorphisms
T Jäger
Dynamical Systems 24 (3), 277-297, 2009
272009
Rotation numbers for quasiperiodically forced circle maps-mode-locking vs. strict monotonicity
K Bjerklöv, T Jäger
Journal of the American Mathematical Society 22 (2), 353-362, 2009
272009
The Denjoy type of argument for quasiperiodically forced circle diffeomorphisms
TH Jäger, G Keller
Ergodic Theory and Dynamical Systems 26 (2), 447-465, 2006
272006
A Sharkovskii-type theorem for minimally forced interval maps
R Fabbri, T Jäger, R Johnson, G Keller
272005
Amorphic complexity
G Fuhrmann, M Gröger, T Jäger
Nonlinearity 29 (2), 528, 2016
262016
Dimensions of attractors in pinched skew products
M Gröger, T Jäger
Communications in Mathematical Physics 320, 101-119, 2013
262013
Mean equicontinuity, almost automorphy and regularity
F García-Ramos, T Jäger, X Ye
Israel Journal of Mathematics 243 (1), 155-183, 2021
242021
Irregular model sets and tame dynamics
G Fuhrmann, E Glasner, T Jäger, C Oertel
Transactions of the American Mathematical Society 374 (5), 3703-3734, 2021
232021
Non-smooth saddle-node bifurcations II: Dimensions of strange attractors
G Fuhrmann, M Gröger, T Jäger
Ergodic Theory and Dynamical Systems 38 (8), 2989-3011, 2018
21*2018
On torus homeomorphisms semiconjugate to irrational rotations
T Jäger, A Passeggi
Ergodic Theory and Dynamical Systems 35 (7), 2114-2137, 2015
202015
Denjoy constructions for fibered homeomorphisms of the torus
F Béguin, S Crovisier, T Jäger, F Le Roux
Transactions of the American Mathematical Society 361 (11), 5851-5883, 2009
202009
Toeplitz flows and model sets
M Baake, T Jaeger, D Lenz
Bulletin of the London Mathematical Society 48 (4), 691-698, 2016
192016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20